# SDR IPXA2023123129322

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,532 hours, 15,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON LEFT INBD FLAP LEADING EDGE. SEE BARCODE[T3F18E0033BK4] FOR ORIGINAL WRITE UP AND DEFERRAL. THIS ITEM WAS CLOSED IN ERROR. SEE ORIGINAL WRITE UP DENT ON LEFT INBD FLAP LEADING EDGE. SEE BARCODE[T3F18E0033BK4].    THE REPAIR HAS BEEN UPGRADED TO CATEGORY B PERMANENT WITH SUPPLEMENTAL INSPECTIONS THAT WILL BE TRACKED ON EO-88392-REQ6.
